# SDR AALA20180212005

- Difficulty date: February 12, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 88,460 hours, 47,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE, BS 1200,  OVERHEAD AREA.  MAINTENANCE REPLACED THE BATTERY PACK IAW AMM 33-53-00, AND PERFORMED A SATISFACTORY OPS CHECK.
